# SDR RAIA00301012

- Difficulty date: January 10, 2003
- Submitted: January 19, 2003
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 10,610 hours, 9,282 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601134480220
- Part serial: 218685
- Condition: False Indication
- Part time: 10,610 hours, 9,282 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

5260-PIT- RIGHT ENGINE FIRE WARNING INDICATION. MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE PYLON FIRE DETECTOR LOOP, OPS CK OK.
